Vol. 53, No. 1, pp. 43-51 (1996)
Stability Theorems of Perturbed Linear Systems with Impulse Effect
Jurang YanDepartment of Mathematics, Shanxi University,
Taiyuan, Shanxi, 030006 - P.R. CHINA
Abstract: In this paper, some sufficient conditions for stability of the zero solution of perturbed linear ordinary differential equations with impulse effect are given. The approach presented is based on the variation of constants formula and the comparison theorem of differential inequalities with impulse effect.
Keywords: Differential equation with impulse effect; stability.
Classification (MSC2000): 34A37, 34D10
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.